# SDR DALA2019030501539

- Difficulty date: March 4, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,220 hours, 21,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0969946) DURING INSPECTION FOUND CORROSION TRACK RBBL 13.84 BTW BS 787 TO BS 827 AT AFT CARGO COMPARTMENT. REPLACED CARGO TRACK RBL 13.84 AT AFT CARGO COMPARTMENT AS PER ERA 575300-14.
